# SDR SWAA2024042567084

- Difficulty date: March 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE TRAILING EDGE LOCATED IRSS217 AT RT WING.   REPLACED CORRUGATED PLATE AND FASTENER TRAILING EDGE LOCATED IRSS217 AT RT WING. IAW SRM 51-40-02, SRM 51-10-02 ITEM 9 AND DRAWING 115A2781; SHEET 2; REV B.
